# SDR GTIA2021041535683

- Difficulty date: April 12, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 34,683 hours, 15,899 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu Bay
- Condition: Odor
- Location: Bleed Air System
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON APPROACH TURNED OFF PACK 1 AND SMELL WENT AWAY ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED INSPECTION OF THE APU #1 AND #2 ENG FOR OIL LEAKS NO DEFECTES FOUND. PERFOMED PACK BURN WITH ENG'S AND APU BLEED  IAW AMM 21-00-00. R/R RECIRCULATION FILTERS IAW AMM 21-21-41. THIS CLEARS DMI#  271452501 PLACARD REMOVED MOC NOTIFED
